I have been on it for at least 3 years. I have so much pain and need to blame it on one of my meds. I am on Crestor also plus 3 BP medicine. Benicar, atenalol and a calcium channel blocker. Gout (allapurinol) plus other vit's plus. Is it life threatening to stop the Actonel. I have been with out it for 1 week and burn like fire or close to it. I also feel I am receiving electromagnetic field whatevers from the TV and computer monitors. Thanks for trying to help me.
I would check with your doctor. However, it appears something is causing your burning like symptoms but I doubt it's life threatening to stop a bisphosphonate. Do you take any medication to protect your stomach because bisphosphonates can be hard on the stomach.
HI Anna, I took actenol for 3 months before i decided to quit. I just quit and the minor side effects i had went away. Like taape mentioned, you should talk to your doctor about the other problems you are experiencing. take care...phyllis
I am so much more than a score, I am strong, healthy, active and like to help others.